Protein whey and ARV
Jun 23, 2013
I am currently taking lamivudine, tenofovir and efavirenz. I exercise 3x a week to be in good shape. I really wanted to gain weight to look good. Is it okay to take whey protein while taking ARV also?
Response from Mr. Vergel
Whey protein supplementation has been researched in HIV. No changes in viral load that may be linked to interactions have been found.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Ache In Testicles?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Dry Mouth After Performing Oral Sex Worried I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.